Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On BP medicines, have developed head cold, expiratory wheeze on lying sideways, pounding headache. Suggestion?

I am 60 male and take BP Medication . Recently attended hospital for brief episode of chest paiin whilst visiting Poland from uk. ECG nil acute and trop T negative. Dr was concerned that BP high. Have since developed head cold with I think sinus problem. BP appears to be unstable. Last night was restless. Became aware of left sided expiratory wheeze when lying on my left side. This morning feel bunged up with headache. Appear a little flushed. Temp normal. Don t feel well. Should I attend hospital as I am not at home and do not have access to my GP?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
hi,if your cardiac check up is normal than be calm, but you should strictly control your BP. considering your headache it can be a sinus problem if it is worse in morning hours(office headache). or if it is located at the back side of the head ie occipital, than it can be due to high BP. you should have your eye check up, a plain PNS XRAY will help in diagnosing. one thing is very important regarding your uncontrolled BP is that, avoid over the counters oral decongestants medicine, which may increse your BP.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor